Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 23, 2014, 06:35:27 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631614
  • Total Topics: 47812
  • Online Today: 283
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: ATRIPLA-DAY 10  (Read 1820 times)

0 Members and 1 Guest are viewing this topic.

Offline softballdude2012

  • Member
  • Posts: 31
  • Diagnosed July 2012
ATRIPLA-DAY 10
« on: September 23, 2012, 10:45:20 AM »
Hello Everyone.

I am on day ten with Atripla.  No major side effects until now.  My hands and feet have become itchy as hell and I am starting to see the rash form.  Any suggestions so I can nip the rash in its butt?

Thanks all,
SBdude2012
"the past is just that the past, the future isn't here, today is a gift, that is why it's called the present"

June/July 2013 CD4 694 VL-undectable
September 2012 CD4 752 VL 11,669
started Atripla 09/13/2012

Offline buginme2

  • Member
  • Posts: 2,834
Re: ATRIPLA-DAY 10
« Reply #1 on: September 23, 2012, 12:03:16 PM »
Take a Benadryl.  Rash only lasts a couple days (from my experience).

Offline EUROLOVE

  • Member
  • Posts: 14
Re: ATRIPLA-DAY 10
« Reply #2 on: September 23, 2012, 05:24:31 PM »
Hi there.
Yeah Take some antihistamine, and also ask for a prescription of oral cortizone or something to help with the itching. Today its more then 5 days since my rash went away and I'm feeling great again, so you'll get through this! Also I found that the rash got worse when I was just lying around, once I moved around, even went jogging and got heavy circulation going, it felt and looked a bit better, at least that was the case for me.

;)

Offline softballdude2012

  • Member
  • Posts: 31
  • Diagnosed July 2012
Re: ATRIPLA-DAY 10
« Reply #3 on: September 24, 2012, 08:29:53 PM »
Today was a very rough day at work...My feet were something else, felt like they were on fire.  I am going to see the doctor in the morning just to make sure it is all ok.

Off topic, I almost died today, choked on a jolly rancher, got stuck right in my throat...sorry had to express that.

Thanks,
SBdude2012
"the past is just that the past, the future isn't here, today is a gift, that is why it's called the present"

June/July 2013 CD4 694 VL-undectable
September 2012 CD4 752 VL 11,669
started Atripla 09/13/2012

Offline jimbalaya

  • Member
  • Posts: 88
Re: ATRIPLA-DAY 10
« Reply #4 on: September 25, 2012, 06:15:57 AM »
Today was a very rough day at work...My feet were something else, felt like they were on fire.  I am going to see the doctor in the morning just to make sure it is all ok.

Off topic, I almost died today, choked on a jolly rancher, got stuck right in my throat...sorry had to express that.

Thanks,
SBdude2012

Sorry it was such a rough day!   And as much as I LOVE jolly ranchers, having one stuck in your throat is not a pleasant experience...been there done that.....I hope the rash gets better soon!     :)

Offline Ann

  • Administrator
  • Member
  • Posts: 28,134
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: ATRIPLA-DAY 10
« Reply #5 on: September 25, 2012, 07:06:07 AM »

Off topic, I almost died today, choked on a jolly rancher, got stuck right in my throat...sorry had to express that.


What was this jolly rancher's name? ;D Hey, at least it wasn't a pretzel.

Your rash should get better soon. Hang in there!
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline softballdude2012

  • Member
  • Posts: 31
  • Diagnosed July 2012
Re: ATRIPLA-DAY 10
« Reply #6 on: September 27, 2012, 08:06:16 PM »
Hey Everyone,

Just an update:  the itching of the rash has greatly subsided.  Now I am just dealing with the spots on my legs and feet.  My arms have cleared up.

Thanks for all the support, I appreciate all of you!!!
"the past is just that the past, the future isn't here, today is a gift, that is why it's called the present"

June/July 2013 CD4 694 VL-undectable
September 2012 CD4 752 VL 11,669
started Atripla 09/13/2012

Offline softballdude2012

  • Member
  • Posts: 31
  • Diagnosed July 2012
Re: ATRIPLA-DAY 10
« Reply #7 on: October 04, 2012, 07:33:40 PM »
Just another update:  The spots have disappated and now I am back to looking normal.  What a relief.  I have been taking my meds like a good boy everynight so I am hoping everything will be fine.  Just working a ton and really tired but that because I keep a busy life between work, sports, and friends! 

Thank you all!

SBdude2012
"the past is just that the past, the future isn't here, today is a gift, that is why it's called the present"

June/July 2013 CD4 694 VL-undectable
September 2012 CD4 752 VL 11,669
started Atripla 09/13/2012

Offline drewm

  • Member
  • Posts: 1,034
  • Mmmmmm Hmmmmmm!
Re: ATRIPLA-DAY 10
« Reply #8 on: October 04, 2012, 08:09:05 PM »
 ;)
MAY 2010
VL>500,000 CD4>8

JUNE 2010 STARTED ATRIPLA

DEC 2010
VL>30 CD4>323

Atripla. Valtrex, Trilipix, Fluoxotine

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.